hrcak mascot   Srce   HID

Izvorni znanstveni članak

On a certain family of quartic Thue equations with three parameters

Volker Ziegler

Puni tekst: engleski, pdf (632 KB) str. 9-30 preuzimanja: 342* citiraj
APA 6th Edition
Ziegler, V. (2006). On a certain family of quartic Thue equations with three parameters. Glasnik matematički, 41 (1), 9-30. Preuzeto s https://hrcak.srce.hr/3295
MLA 8th Edition
Ziegler, Volker. "On a certain family of quartic Thue equations with three parameters." Glasnik matematički, vol. 41, br. 1, 2006, str. 9-30. https://hrcak.srce.hr/3295. Citirano 25.10.2021.
Chicago 17th Edition
Ziegler, Volker. "On a certain family of quartic Thue equations with three parameters." Glasnik matematički 41, br. 1 (2006): 9-30. https://hrcak.srce.hr/3295
Harvard
Ziegler, V. (2006). 'On a certain family of quartic Thue equations with three parameters', Glasnik matematički, 41(1), str. 9-30. Preuzeto s: https://hrcak.srce.hr/3295 (Datum pristupa: 25.10.2021.)
Vancouver
Ziegler V. On a certain family of quartic Thue equations with three parameters. Glasnik matematički [Internet]. 2006 [pristupljeno 25.10.2021.];41(1):9-30. Dostupno na: https://hrcak.srce.hr/3295
IEEE
V. Ziegler, "On a certain family of quartic Thue equations with three parameters", Glasnik matematički, vol.41, br. 1, str. 9-30, 2006. [Online]. Dostupno na: https://hrcak.srce.hr/3295. [Citirano: 25.10.2021.]

Sažetak
We consider the parameterized Thue equation

X4 - 4sX3Y - (2ab + 4(a + b)s)X2Y2 - 4absXY3 + a2b2Y4 = ± 1,

with a, b ∈ 1/4 Z such that ab ∈ Z. By the hypergeometric method and a method of Tzanakis we find all solutions, if s is large with respect to |a| and |b|.

Ključne riječi
Diophantine equations; parameterized Thue equations; norm form equations; simultaneous Pellian equations

Hrčak ID: 3295

URI
https://hrcak.srce.hr/3295

Posjeta: 580 *